MathSciNet Relay Station
MathSciNet bibliographic data
MR872482 57N10 (57M25 57S17 57S25)
Flapan, Erica The finiteness theorem for symmetries of knots and $3$-manifolds with nontrivial characteristic decompositions. Special volume in honor of R. H. Bing (1914–1986). Topology Appl. 24 (1986), no. 1-3, 123–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement